Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 231, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 9, 2020, 12:21 PM CDT for Kittson County, Marshall County, Minnesota; Cavalier County, Pembina County, Walsh County, North Dakota. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2020, 12:21 PM CDT (17:21 UTC)
- Expired
- Aug 9, 2020, 1:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Marshall County, MN, Cavalier County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 136 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 12:55 PM CDT | HAIL 1 | 2 S Humboldt, MN | |
| Aug 9, 1:12 PM CDT | HAIL 1 | 2 N Lancaster, MN | SOME LARGE HAIL ALONG WITH VERY STRONG WINDS AND VERY HEAVY RAIN. |
| Aug 9, 1:12 PM CDT | HAIL 1 | 2 N Lancaster, MN | SOME LARGE HAIL ALONG WITH VERY STRONG WINDS AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 5.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2237 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619
WUUS53 KFGF 091721
SVRFGF
MNC069-089-NDC019-067-099-091815-
/O.NEW.KFGF.SV.W.0231.200809T1721Z-200809T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1221 PM CDT Sun Aug 9 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northwestern Marshall County in northwestern Minnesota...
Western Kittson County in northwestern Minnesota...
Southeastern Cavalier County in northeastern North Dakota...
Northern Walsh County in northeastern North Dakota...
Pembina County in northeastern North Dakota...
* Until 115 PM CDT.
* At 1220 PM CDT, severe thunderstorms were located along a line
extending from 15 miles north of Neche to near Adams, moving east
at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Grafton, Park River, Cavalier, Hallock, Drayton, Pembina and Neche.
This includes Interstate 29 between mile markers 175 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 9658 4840 9700 4835 9821 4900 9770
TIME...MOT...LOC 1720Z 269DEG 32KT 4920 9748 4844 9803
HAIL...1.25IN
WIND...60MPH
$$
CJ1 follow-up statement
355
WWUS53 KFGF 091753
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1253 PM CDT Sun Aug 9 2020
NDC019-091803-
/O.CAN.KFGF.SV.W.0231.000000T0000Z-200809T1815Z/
Cavalier ND-
1253 PM CDT Sun Aug 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAVALIER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4900 9658 4840 9700 4836 9797 4900 9734
TIME...MOT...LOC 1753Z 269DEG 32KT 4920 9704 4845 9760
$$
MNC069-089-NDC067-099-091815-
/O.CON.KFGF.SV.W.0231.000000T0000Z-200809T1815Z/
Marshall MN-Kittson MN-Walsh ND-Pembina ND-
1253 PM CDT Sun Aug 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHWESTERN MARSHALL...WESTERN KITTSON...NORTHEASTERN WALSH AND
EASTERN PEMBINA COUNTIES...
At 1253 PM CDT, severe thunderstorms were located along a line
extending from 15 miles northeast of Noyes to Mandt, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grafton, Park River, Hallock, Drayton, Pembina, Lancaster and St.
Thomas.
This includes Interstate 29 between mile markers 175 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 9658 4840 9700 4836 9797 4900 9734
TIME...MOT...LOC 1753Z 269DEG 32KT 4920 9704 4845 9760
HAIL...1.00IN
WIND...60MPH
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:09 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 9, 10:09 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1009 AM CDT Sun Aug 9 2020 .MESOSCALE DISCUSSION... Issued at 1008 AM CDT Sun Aug 9 2020 Ongoing storms within northeast ND and northwest MN are expected to remain mostly sub-severe through mid morning, although anticipating additional convection to develop towards midday that holds a higher chance of bringing severe weather mainly in the form of large hail and gusty winds. Can't rule out a tornado as well. MCV associated convection within northwest Minnesota near Baudette is expected to move over the international border by 11 AM. While sub- severe, there is still a chance for outflow winds to reach 30-40 mph as well as produce brief small hail. Further west into the central Red River Valley, small discrete cells exhibiting mini left moving supercell characteristics including deviant motion to the north- northeast and similar radar representation. These very small, likely elevated supercells bring the chance of producing small hail with perhaps some isolated instances of near severe criteria hail, ie one inch. This activity may continue into the northern Red River Valley into late morning. Further west, additional discrete to semi- discrete cells have been moving eastward through the Devils Lake basin, again sub-severe although one persistent cell that has cut east across the basin is exhibiting right moving supercellular characteristics, this time with deviant motion due east with again appropriate radar presentation. This cell has the chance of further intensify if it can become more surface based, although ample cloud cover upstream within the Red River Valley and aforementioned left moving supercells may limit this potential due to limited insolation and cell interactions. This supercell has produced a flanking outflow boundary to its southwest extending back through the Devils Lake basin as noted on visible satellite and to a north-south cold front bisecting central North Dakota. This boundary and cold front is expected to serve as foci for additional, more robust convection late morning into the afternoon as both move into eastern ND. Mean cloud layer winds and storm motion off the cold front will promote discrete convection initially with eventual cell interaction given the magnitude of convergence along the cold front to spark close proximity updrafts. The weak convergence initiated convection along the OFB may also promote discrete to semi-discrete nature despite less than favorable orientation of mean wind/storm motion to boundary orientation. Moderate to strong wind shear noted by EBWD values of 35-55 kt is expected to spread into eastern ND and northwest MN as an increasing wind field aloft associated with the approaching shortwave trough. Winds are also generally unidirectional, promoting the chance for splitting storms. This increasing shear will collocate with an area of moderate to strong instability noted by MLCAPE values already in place between 2000-3500 J/kg, due to rich boundary layer moisture composed of upper 60 to lower 70 dew points beneath an H7 EML composed of mid level lapse rates exceeding 8 C/km per 12 UTC BIS RAOB. All of that being said, main threat from severe convection is likely to come in the form of large hail, possibly even very large hail given the aforementioned ingredients of strong shear and instability along with the likelihood of supercellular dynamics. Additionally, gusty winds will accompany storms with expected weak to moderate DCAPE values juxtaposed with convection. While note entirely expected, a tornado cannot be ruled out given the discrete nature expected of convection and rich boundary layer moisture, mostly tied to right turning motions. && .UPDATE... Issued at 1008 AM CDT Sun Aug 9 2020 With increased cloud cover and precip expected across the northern half of the CWA through the late forenoon and early afternoon, have lowered forecast high temps there just a bit. Have also increased overall POP values along the late afternoon and evening frontal band in keeping with updated guidance. UPDATE Issued at 641 AM CDT Sun Aug 9 2020 Adjusted POPs for storms across our southern counties as well as more storms coming in from the west. CAMs continue to struggle with the western activity and want to fizzle convection out until the true front comes in later today. Given how poorly they have done not sure that will be the case. Lowered highs a bit in some areas with increased cloud cover from this morning, may have to come down a bit more but will keep an eye on things. && .SHORT TERM...(Today through Monday) Issued at 312 AM CDT Sun Aug 9 2020 Convective timing and strength continue to be the main concerns for the period. Active pattern with southwesterly flow aloft continues across the Northern Plains, with one shortwave currently rotating through SD, while the main upper trough is still over Alberta and Saskatchewan. The southern shortwave will lift into MN later this morning, and CAMs have quite a bit of showers and thunderstorms entering our southern counties. With MU CAPE values in the 2000-3000 J/kg range, some severe is possible even with effective bulk shear 25 kts at best. Most likely multicell storms with a few cells pulsing up to severe. The southern thunderstorms will move eastward out of our area by late morning. The main upper trough will stay well to our north, but should push a cold front into our northwestern counties by this afternoon. Very much will depend on what happens with morning convection, and CAMs are not catching onto some cells breaking out over western ND currently, so trust in their solutions is not high. Do think there will be at least some destabilization early Sunday afternoon as temps climb into the 80s and dew points in the 70s have already entered our southern counties. Some thunderstorm development along the cold front will be possible, and with high CAPE values ahead of the boundary and decent shear along it, strong to severe storms will be possible. Most likely in some sort of line extending across the CWA through the afternoon, with the front pushing it out of our area by evening. Clearing skies and drier air moving in behind the front will help temps tonight drop into the low to mid 50s. Monday will be very quiet with high pressure over most of the plains, and temps slightly cooler than average in the upper 70s. .LONG TERM...(Monday night through Saturday) Issued at 312 AM CDT Sun Aug 9 2020 Zonal flow sets up early in the workweek with a shortwave ridge moving across Sask Monday night, keeping the first half of the work week dry with afternoon highs in the 80s. Humidity values will be the driest on Tuesday before weak return flow sets up going into Wednesday. An upper level pattern shift will help SW flow aloft set up going into the latter part of the week as an upper low begins to wobble over nrn Alberta, bringing a more unsettled pattern to the area Wed-Sat. While afternoon highs generally stay in the 80s for the latter half of the week into the weekend, dewpoints will rise into the upper 60s to low 70s, bringing a return of humid weather to the region as PWAT values climb to around 1.25 to 1.50 inches by week's end. Can expect isolated to scattered storms through the Wed-Sun period. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Update at 1008 AM CDT Sun Aug 9 2020 Patchy MVFR to IFR CIGS will steadily rise and lift northeastward with a warm frontal band. Scattered thunderstorms along that band will mainly affect areas along and north of the Highway 2 corridor through midday. Along and south of Hwy 2... strong to severe thunderstorms expected to fire along a cold frontal boundary in central ND from late forenoon into the early afternoon... and then track steadily eastward through the afternoon and early evening. Expect generally VFR conditions outside of thunderstorms this afternoon. Light southerly winds will turn from the northwest after cold frontal passage this afternoon and evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...CJ UPDATE...Gust SHORT TERM...JR LONG TERM...Speicher AVIATION...JR
Hazardous weather outlook, Aug 9, 4:26 AM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 426 AM CDT Sun Aug 9 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-100930- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 426 AM CDT Sun Aug 9 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Multiple rounds of thunderstorms will be possible today. The first round will impact during the early morning hours mainly south of the I-29/Highway 10 corridor. Hail up to 1 inch and wind gusts to 60 mph will be possible. These storms will move eastward out of the area by mid-day. Additional thunderstorms will move in from western North Dakota during the late morning and into the afternoon as a cold front moves into the region. Depending on how the morning activity plays out, there is the possibility of hail up to 1 inch, wind gusts to 75 mph, and even a brief tornado spin up as a complex of thunderstorms moves across the area during the afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional thunderstorm chances will be possible during the middle to later part of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Aug 9, 10:58 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1058 AM CDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 8 W FORDVILLE 48.22N 97.97W
08/09/2020 E1.00 INCH Walsh ND PUBLIC
&&
GGUSTSpecial weather statement, Aug 9, 11:05 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1105 AM CDT Sun Aug 9 2020
MNZ001-007-NDZ016-027-054-091700-
West Polk MN-West Marshall MN-Eastern Walsh County ND-
Western Walsh County ND-Grand Forks ND-
1105 AM CDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
POLK...NORTHERN GRAND FORKS AND SOUTHEASTERN WALSH COUNTIES UNTIL
NOON CDT...
At 1104 AM CDT, Doppler radar was tracking a strong thunderstorm over
Inkster, or 19 miles southwest of Grafton, moving east at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Grafton, Minto, Alvarado, Oslo, Fordville, Forest River and Pisek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4807 9687 4813 9784 4824 9794 4854 9704
4854 9699
TIME...MOT...LOC 1604Z 262DEG 22KT 4815 9758
CJLocal storm report, Aug 9, 11:11 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1111 AM CDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FUNNEL CLOUD 1 NW PONSFORD 46.98N 95.40W
08/07/2020 Becker MN STORM CHASER
A PERSISTENT FUNNEL WITH A BRIEF NON-DAMAGING TOUCHDOWN
WAS NOTED NEAR PINE POINT. VIDEO AND REPORT POSTED VIA
SOCIAL MEDIA.
&&
GGUSTSpecial weather statement, Aug 9, 11:24 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1124 AM CDT Sun Aug 9 2020
NDZ007-008-015-016-054-091730-
Pembina ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Cavalier ND-
1124 AM CDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAVALIER...
NORTHEASTERN RAMSEY...NORTHWESTERN WALSH AND WESTERN PEMBINA COUNTIES
UNTIL 1230 PM CDT...
At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loma, or 7 miles south of Langdon, moving east at 40 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Langdon, Cavalier, Walhalla, Neche, Hoople, Crystal and Osnabrock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4855 9748 4839 9876 4881 9850 4900 9782
4900 9746
TIME...MOT...LOC 1623Z 254DEG 35KT 4866 9842
CJLocal storm report, Aug 9, 11:52 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1152 AM CDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM HAIL 5 WNW OSNABROCK 48.70N 98.25W
08/09/2020 E1.00 INCH Cavalier ND PUBLIC
NICKEL TO QUARTER SIZED HAIL AND VERY HEAVY RAIN.
&&
GGUSTLocal storm report, Aug 9, 12:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 PM CDT SUN AUG 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 1 S MOUNTAIN 48.67N 97.86W
08/09/2020 E1.25 INCH Pembina ND TRAINED SPOTTER
A FEW HAIL LARGER THAN QUARTERS. MOST WERE DIME TO NICKEL
SIZED.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:36 AM CDT | Special Weather Statement | FGF | Grant, Wilkin | 54 min |
| Aug 9, 4:55 AM CDT | Special Weather Statement | FGF | Otter Tail | 65 min |
| Aug 9, 5:49 AM CDT | Special Weather Statement | FGF | Becker, Wadena | 56 min |
| Aug 9, 7:10 AM CDT | Special Weather Statement | FGF | Norman | 65 min |
| Aug 9, 8:41 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 64 min |
| Aug 9, 1:08 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 67 min |
| Aug 9, 1:39 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 66 min |
| Aug 9, 2:01 PM CDT | Tornado Warning | FGF | Marshall, Pennington, Polk | 44 min |
| Aug 9, 2:05 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 55 min |
| Aug 9, 2:10 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 65 min |
| Aug 9, 2:20 PM CDT | Tornado Warning | FGF | Beltrami, Marshall | 40 min |
| Aug 9, 2:42 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 48 min |
| Aug 9, 2:49 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 56 min |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 53 min |
| Aug 9, 2:57 PM CDT | Tornado Warning | FGF | Beltrami, Marshall | 33 min |
| Aug 9, 3:06 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 24 min |
| Aug 9, 3:12 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 63 min |
| Aug 9, 3:18 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 2 more | 57 min |
| Aug 9, 3:20 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 22 min |
| Aug 9, 3:35 PM CDT | Tornado Warning | FGF | Clay, Norman | 18 min |
| Aug 9, 3:41 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen, Norman, Polk and 1 more | 64 min |
| Aug 9, 3:47 PM CDT | Tornado Warning | FGF | Lake of the Woods | 28 min |
| Aug 9, 3:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Hubbard, Mahnomen, Norman | 48 min |
| Aug 9, 4:38 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more | 52 min |
| Aug 9, 5:28 PM CDT | Special Weather Statement | FGF | Hubbard | 32 min |
| Aug 9, 5:31 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 29 min |
| Aug 9, 5:33 PM CDT | Special Weather Statement | FGF | Clearwater | 57 min |
| Aug 9, 4:29 AM CDT | Special Weather Statement | FGF | Richland | 61 min |
| Aug 9, 5:31 AM CDT | Special Weather Statement | FGF | Ransom | 59 min |
| Aug 9, 6:01 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 59 min |
| Aug 9, 6:57 AM CDT | Special Weather Statement | FGF | Benson, Ramsey | 48 min |
| Aug 9, 9:09 AM CDT | Special Weather Statement | FGF | Grand Forks | 66 min |
| Aug 9, 9:51 AM CDT | Special Weather Statement | FGF | Walsh | 54 min |
| Aug 9, 10:12 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Ramsey, Walsh | 63 min |
| Aug 9, 10:24 AM CDT | Special Weather Statement | FGF | Cavalier, Towner | 66 min |
| Aug 9, 11:05 AM CDT | Special Weather Statement | FGF | Walsh | 55 min |
| Aug 9, 11:24 AM CDT | Special Weather Statement | FGF | Cavalier, Pembina | 66 min |
| Aug 9, 11:28 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Walsh | 62 min |
| Aug 9, 11:42 AM CDT | Tornado Warning | FGF | Cavalier, Pembina, Walsh | 36 min |
| Aug 9, 12:27 PM CDT | Special Weather Statement | FGF | Grand Forks, Nelson, Walsh | 63 min |
| Aug 9, 1:29 PM CDT | Special Weather Statement | FGF | Grand Forks | 61 min |
| Aug 9, 2:14 PM CDT | Tornado Warning | FGF | Barnes, Cass | 18 min |
| Aug 9, 2:25 PM CDT | Tornado Warning | FGF | Cass | 30 min |
| Aug 9, 2:36 PM CDT | Tornado Warning | FGF | Traill | 28 min |
| Aug 9, 3:38 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 25 min |
| Aug 9, 3:55 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 28 min |
| Aug 9, 4:24 PM CDT | Special Weather Statement | FGF | Sargent | 36 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.